Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Mathematical methods in the applied sciences

Total activitats: 11
ISSN
0170-4214

Producció científica

1 a 11 de 11 resultats
 
  • On the Caginalp phase-field systems with two temperatures and the Maxwell-Cattaneo law  Accés obert

     Miranville, A.; Quintanilla, R.
    Mathematical methods in the applied sciences
    Vol. 39, num. 15, p. 4385-4397
    DOI: 10.1002/mma.3867
    Data de publicació: 2016-10-01
    Article en revista
    Accés al text complet
  • Exponential decay in nonsimple thermoelasticity of type III  Accés obert

     Magaña, A.; Quintanilla, R.
    Mathematical methods in the applied sciences
    Vol. 39, num. 2, p. 225-235
    DOI: 10.1002/mma.3472
    Data de publicació: 2016-01-15
    Article en revista
    Accés al text complet
  • Miniversal deformations of observable marked matrices

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 37, num. 1, p. 20-31
    DOI: 10.1002/mma.2780
    Data de publicació: 2014
    Article en revista
  • On the diffusion algorithm for density-equalizing maps with piecewise constant initial data

     Avinyó, A.; Sola-morales, J.; Valencia, M.
    Mathematical methods in the applied sciences
    Vol. 35, num. 10, p. 1234-1240
    DOI: 10.1002/mma.2526
    Data de publicació: 2012-07-15
    Article en revista
  • Perturbations preserving conditioned invariant subspaces

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 35, num. 3, p. 249-371
    DOI: 10.1002/mma.1553
    Data de publicació: 2012-02
    Article en revista
  • On the effect of friend feedbacks

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 34, num. 3, p. 309-314
    DOI: 10.1002/mma.1357
    Data de publicació: 2011
    Article en revista
  • Differentiable structure of the set of coaxial stress-strain tensors

     Clotet, J.; Magret, M. D.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 32, num. 14, p. 1753-1767
    DOI: 10.1002/mma.1108
    Data de publicació: 2009-09
    Article en revista
  • On burgers fluids

     Quintanilla, R.; Rajagopal, K.
    Mathematical methods in the applied sciences
    Vol. 29, num. 18, p. 2133-2147
    Data de publicació: 2006-12
    Article en revista
  • Spatial behaviour of solutions of the dual-phase-lag heat equation

     Horgan, C.; Quintanilla, R.
    Mathematical methods in the applied sciences
    Vol. 28, p. 43-57
    Data de publicació: 2005-01
    Article en revista
  • End effects in thermoelasticity

     Quintanilla, R.
    Mathematical methods in the applied sciences
    Vol. 24, num. 2, p. 93-102
    Data de publicació: 2001-01
    Article en revista
  • Spatial bounds and growth estimates for the heat equation with three relaxation times

     Quintanilla, R.
    Mathematical methods in the applied sciences
    Vol. 20, num. 1, p. 1335-1344
    Data de publicació: 1997-01
    Article en revista